Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Has fractured nose, now suffering diarrhea and continuous pain on face. Suggest?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
My daughter has a fractured nose and was hit in the face with a soccer ball after the diagnosis. She is now suffering from diarrhea and continues to have pain in her face. Should she be checked for a possible hematoma?
Posted Sat, 5 Oct 2013 in General Health
Answered by Dr. Kerry Pottinger 18 minutes later
Brief Answer:
Suggest getting her seen by specialist.

Detailed Answer:
Thank you for using Healthcare Magic.
If your daughter was diagnosed with a fractured nose and then was hit by a soccer ball afterwards then she should be re-examined for any further damage to her nose.
The diarrhea is unlikely to be related to this injury.
I would suggest taking her to see a trauma or and ENT doctor to exclude any further injury. Paracetamol and Ibuprofen will help with pain relief.
Hope this is of help. If you have any further questions, please do not hesitate to contact me.
Dr K A Pottinger,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor